# SDR FDEA2018112103340

- Difficulty date: October 10, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 900-1080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK EVIDENCE OF CORROSION ON UPPER SURFACE AT   NUMEROUS LOCATIONS BS915 TO BS 1080 LBL 24.5 CORROSION REMOVED IAW SRM 51-10-02 REV 125 AND FOUND TO BE OUTSIDE LIMITS IAW SRM   53-00-51-1A DETAIL III REV 125, NOMINAL THICKNESS OF UPPER CHORD = 0.090"  MAX ALLOWABLE BLEND = 10%  0.009"  ACTUAL MAX BLEND DEPTH = 0.060".  FLOOR BEAM UPPER CHORDS REPLACED IAW BOEING DWG #111N5201, 144N8017, 143N5470   AND SRM 51-40-02 REV 125. BS 900 TO BS 1080  LBL 24.5
